# SDR DXTA2022030757970

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 5,694 hours, 4,544 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Drain Valve
- Part number: 140N2022S1
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR EMANATES FROM COCKPIT VENTS WITH AIR CONDITIONING ON. SMELLS LIKE RODENT URINE. NO NOTICEABLE ODOR IN CABIN. CABIN AIR PURGED WITH OZONE/PURIFIER. INSTALLED PROTECTIVE COVERING IN FORWARD CABIN AREA. REMOVED AND  REPLACED CENTER FUSELAGE DRAIN ASSY. IAW AMM 53-05-00. CLEANED AND REMOVED DUST FROM COCKPIT CONDESER AS REQUIRED. REMOVED CO-PILOTS SEAT AND ACCESSED INSULATION BAGS UNDER RH COCKPIT & FORWARD CABIN FLOOR BOARDS. REMOVED & REPLACED ALL WET INSULATION FOUND UNDER FORWARD FLOOR BOARDS AND COCKPIT CONDENSER. CLOSED FLOOR BOARDS AND REINSTALLED CO-PILOT SEATS. CLEANED WORK AREA OF ALL PROTECTIVE COVERING. DONE IAW AMM 25-11-01 & AMM 25-81-04. NO ODOR REMAINS.
